# SDR R61A201711140915

- Difficulty date: November 14, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 34,212 hours, 21,252 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Part time: 34,212 hours, 21,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED A CRACK ON THE LT WING SLAT NR 2 O/B SLAT TRACK CUT OUT ON FIXED LEADING EDGE. MAINTENANCE ACCOMPLISHED REPAIR TO THE LT WING SLAT NR 2 O/B SLAT TRACK CUT OUT ON FIXED LEADING EDGE IAW SRM 57-49-01. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
